# SDR 9JLA2012082804287

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,831 hours, 3,246 cycles
- Engine: Pwa PW530A
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 991205711
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE OXYGEN SYSTEM WAS LOOSING PRESSURE.  MX LEAK CHECKED THE SYS AND FOUND THE CAPILLARY OXYGEN LINE IN THE NOSE SECTION OF ACFT WAS LEAKING. THE DEFECTIVE LINE WAS REMOVED AND A NEW LINE PN 9912057-11 WAS INSTALLED.  THE OXYGEN WAS SERVICED TO FULL WITH ABO AND THE ACFT WAS RETURNED TO SERVICE.
